Kyriacos Constandinides

P.O. Box 20537, 1678 Nicosia
Department of Mathematics and Statistics, University of Cyprus


Constandinides K., Damianou P. A.
We examine a class of Lotka–Volterra equations in three dimensions which satisfy the Kowalevski–Painlevé property. We restrict our attention to Lotka–Volterra systems defined by a skew symmetric matrix. We obtain a complete classification of such systems. The classification is obtained using Painlevé analysis and more specifically by the use of Kowalevski exponents. The imposition of certain integrality conditions on the Kowalevski exponents gives necessary conditions. We also show that the conditions are sufficient.
Keywords: Lotka–Volterra equations, Kowalevski exponents, Painlevé analysis
Citation: Constandinides K., Damianou P. A.,  Lotka–Volterra Equations in Three Dimensions Satisfying the Kowalevski–Painlevé Property, Regular and Chaotic Dynamics, 2011, vol. 16, nos. 3-4, pp. 311-329

Back to the list